# SDR SWAA2024121055897

- Difficulty date: November 2, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM STRUCTURE LOCATED BS986.3 WL208.1 AND LBL43 AT AFT GALLEY AREA 2024-685267<[01] TOOL USED STEP 6 ULTRASONIC THICKNESS GAGE PN: 45MG SN: 130064101; DUE DATE: 13-DEC-24;[02] ON STEP 9: TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030456 DUE DATE: 14 APR 25.;[03] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 20-MAR-25 WAS USED ON STEP 11 AND STEP 12;[04] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM BS986.5 WL208.1 BTW LBL38 TO LBL46 AT AFT GALLEY AREA. I.A.W B737-700 53-70-51-2R-6; REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW.;[05] CORRECTED STEP 4. PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM BS986.5 WL208.1 BTW LBL38 TO LBL46 AT AFT GALLEY AREA. I.A.W B737-700 SRM 53-70-51-2R-6; REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW.;[06] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM BS986.5 WL208.1 BTW LBL38 TO LBL46 AT AFT GALLEY AREA. I.A.W B737-700 SRM 53-70-51-2R-6; REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW.RII ITEM
